# SDR AALA202306221079

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,570 hours, 36,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY HARD TO OPEN IN FLIGHT. BOTTOM OF DOOR IS DRAGGING ON DOOR SILL. MAINTENANCE ADJUSTED FORWARD LAVATORY DOOR PER AMM 25-40-00.
